# SDR DALA2019070304268

- Difficulty date: July 2, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N704DK
- Make and model: Boeing 777232LR
- Aircraft serial: 29739
- Aircraft time: 51,069 hours, 4,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7104, L/P 5962656) THE RED LENSES ARE MISSING FROM DOORS 3R, 3L AND 1L AS PART OF THE FLOOR ESCAPE LIGHTING SYSTEM THEY ARE A REQUIRED ITEM. LENS COVERS LOCATED RE-INSTALLED AND OPS CHK SATIS.
